MathSciNet Relay Station
MathSciNet bibliographic data
MR1089333 35K22 (34G20 35Q53 35Q55 47N20 58F39 65M12)
Demengel, Françoise; Ghidaglia, Jean-Michel Inertial manifolds for partial differential evolution equations under time-discretization: existence, convergence, and applications. J. Math. Anal. Appl. 155 (1991), no. 1, 177–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement